# SDR FDEA201204271657

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314N3210146
- Part serial: 00640
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE SKIN UPPER EDGE AT AFT HINGE IS CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND REPAIR DOUBLER IAW EA F-7111-159923.  MAJOR REPAIR.
